Alert archive / California / Wind Advisories in 2009

Wind Advisory 1, NWS San Francisco Bay Area, CA

January 11, 2009

NWS San Francisco Bay Area, CA issued this wind advisory at Jan 11, 2009, 12:17 PM PST. It took effect at Jan 11, 2009, 10:00 PM PST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2009, 12:17 PM PST (20:17 UTC)
In effect from
Jan 11, 2009, 10:00 PM PST
Expired
Jan 13, 2009, 12:00 AM PST
In force
26 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 112017
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1217 PM PST SUN JAN 11 2009

...STRONG AND GUSTY OFFSHORE WINDS WILL IMPACT THE NORTH AND EAST
BAY HILLS THIS EVENING...

.HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE
GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY
WINDS ACROSS THE MOUNTAINS OF THE NORTH AND EAST BAY.

CAZ507-120430-
/O.NEW.KMTR.WI.Y.0001.090112T0600Z-090113T0400Z/
NORTH BAY MOUNTAINS-
1217 PM PST SUN JAN 11 2009

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 PM PST MONDAY. 

.HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE
GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY
WINDS ACROSS THE MOUNTAINS OF THE NORTH BAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ511-120430-
/O.NEW.KMTR.WI.Y.0001.090112T0600Z-090112T2300Z/
EAST BAY HILLS AND DIABLO RANGE-
1217 PM PST SUN JAN 11 2009

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
3 PM PST MONDAY. 

.HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE
GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY
WINDS ACROSS THE MOUNTAINS OF THE EAST BAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS76 KMTR 120422
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
822 PM PST SUN JAN 11 2009

...STRONG AND GUSTY OFFSHORE WINDS WILL IMPACT THE NORTH AND EAST
BAY HILLS THIS EVENING...

.HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN
WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS
ACROSS THE MOUNTAINS OF THE NORTH AND EAST BAY.

CAZ507-121230-
/O.CON.KMTR.WI.Y.0001.090112T0600Z-090113T0400Z/
NORTH BAY MOUNTAINS-
822 PM PST SUN JAN 11 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 8 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 8 PM PST MONDAY.

.HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN
WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS
ACROSS THE MOUNTAINS OF THE NORTH BAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ511-121230-
/O.CON.KMTR.WI.Y.0001.090112T0600Z-090112T2300Z/
EAST BAY HILLS AND DIABLO RANGE-
822 PM PST SUN JAN 11 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING
UNTIL 3 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING UNTIL
3 PM PST MONDAY.

.HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN
WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS
ACROSS THE MOUNTAINS OF THE EAST BAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMTR 121220
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
420 AM PST MON JAN 12 2009

CAZ507-122300-
/O.CON.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/
NORTH BAY MOUNTAINS-
420 AM PST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR
ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY...

WINDS IN THE NORTH BAY MOUNTAINS WERE GUSTING AS HIGH AS 45
MPH EARLY ON MONDAY MORNING. NORTHEAST WINDS ARE EXPECTED TO
REMAIN STRONG AND GUSTY THROUGH THE DAY AND INTO EARLY EVENING
WITH GUSTS OF 50 MPH LIKELY AT ELEVATIONS ABOVE 1000 FEET. WINDS
WILL GRADUALLY DIMINISH THROUGH THE EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ511-122300-
/O.CON.KMTR.WI.Y.0001.000000T0000Z-090112T2300Z/
EAST BAY HILLS AND DIABLO RANGE-
420 AM PST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON
FOR ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY HILLS...

WINDS IN THE EAST BAY HILLS WERE GUSTING AS HIGH AS 50 MPH
EARLY ON MONDAY MORNING. NORTHEAST WINDS ARE EXPECTED TO REMAIN
STRONG AND GUSTY THROUGH EARLY AFTERNOON WITH GUSTS OF 50 MPH
LIKELY TO CONTINUE AT ELEVATIONS ABOVE 1000 FEET. WINDS WILL
GRADUALLY DIMINISH LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DYKEMA
000 
WWUS76 KMTR 122236
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
236 PM PST MON JAN 12 2009

CAZ511-130400-
/O.EXT.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/
EAST BAY HILLS AND DIABLO RANGE-
236 PM PST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR
ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY HILLS...

WINDS IN THE EAST BAY HILLS WERE CONTINUING TO BE GUSTY AT
MID-AFTERNOON WITH REPORTED HIGHER WIND SPEEDS OF 30 TO 35 MPH.
HOWEVER...LOCALIZED AND CHANNELED WINDS ARE STILL EXPECTED TO BE
AT OR ABOVE 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND INTO
THE EARLY EVENING FOR ELEVATIONS ABOVE 1000 FEET. WINDS ARE
EXPECTED TO DROP BELOW ADVISORY LEVELS BY 8 PM THIS EVENING
ALTHOUGH PERSISTING IN DIRECTION FROM THE NORTHEAST DURING THE
NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ507-130400-
/O.CON.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/
NORTH BAY MOUNTAINS-
236 PM PST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR
ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY AREA...

WINDS IN THE NORTH BAY MOUNTAINS WERE CONTINUING TO BE GUSTY AT
MID-AFTERNOON WITH REPORTED HIGHER WIND SPEEDS OF 35 TO 40 MPH.
HOWEVER...LOCALIZED AND CHANNELED WINDS ARE STILL EXPECTED TO BE
AT OR ABOVE 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND
INTO THE EARLY EVENING FOR ELEVATIONS ABOVE 1000 FEET. WINDS ARE
EXPECTED TO DROP BELOW ADVISORY LEVELS BY 8 PM THIS EVENING
ALTHOUGH PERSISTING IN DIRECTION FROM THE NORTHEAST DURING THE
NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
GUDGEL
000 
WWUS76 KMTR 130354
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
754 PM PST MON JAN 12 2009

CAZ511-130500-
/O.EXP.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/
EAST BAY HILLS AND DIABLO RANGE-
754 PM PST MON JAN 12 2009

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...

WINDS OVER THE EAST BAY HAVE DROPPED BELOW ADVISORY CRITERIA
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

CAZ507-130800-
/O.EXT.KMTR.WI.Y.0001.000000T0000Z-090113T0800Z/
NORTH BAY MOUNTAINS-
754 PM PST MON JAN 12 2009

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

WINDS ACROSS THE NORTH BAY CONTINUE TO EXCEED ADVISORY CRITERIA. 
SUSTAINED WINDS OF 38 MPH WITH GUSTS TO 54 MPH HAVE BEEN REPORTED
IN THE NORTH BAY HILLS. THEREFORE THE WIND ADVISORY WAS EXTENDED
UNTIL MIDNIGHT PST TONIGHT. 

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMTR 130751
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1151 PM PST MON JAN 12 2009

CAZ507-130900-
/O.EXP.KMTR.WI.Y.0001.000000T0000Z-090113T0800Z/
NORTH BAY MOUNTAINS-
1151 PM PST MON JAN 12 2009

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT. 

GUSTY NORTH WINDS HAVE PEAKED AND WILL SLOWLY DECREASE OVERNIGHT.
A FEW GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE EARLY MORNING
HOURS BUT THE OVERALL TREND WILL BE FOR DECREASING WINDS THROUGH
SUNRISE TUESDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Jan 11, 9:55 AM PST, 2 hours 22 minutes earlier.

Area forecast discussion, Jan 11, 9:55 AM PST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
955 AM PST SUN JAN 11 2009

UPDATED AVIATION DISCUSSION

.DISCUSSION...AS OF 8:40 AM PST MONDAY...TEMPERATURES DROPPED
SIGNIFICANTLY OVERNIGHT WITH LOWS REACHING WELL BELOW FREEZING IN
THE NORTH BAY VALLEYS AND AT OR AROUND FREEZING IN THE EAST BAY
VALLEYS. LATEST OBSERVATIONS SHOW MANY LOCATIONS AROUND THE REGION
CONTINUE TO COOL THIS MORNING REACHING THEIR OVERNIGHT LOWS JUST
THIS PAST HOUR. NEEDLESS TO SAY TODAY HAS STARTED OFF RATHER COLD
HOWEVER A WARM UP IS EXPECTED WITH TEMPERATURES REACHING INTO THE 60S
TO MID 70S BY THIS AFTERNOON.

FIRST VISIBLE SATELLITE IMAGERY REVEALS MOSTLY CLEAR SKIES OVER THE
DISTRICT. THE FORMATION OF PATCHY FOG REMAINS POSSIBLE THIS MORNING
BUT WILL LIKELY BE VERY SHALLOW AND WILL BURN OFF RATHER QUICKLY AS
THE SUN RISES HIGHER IN THE SKY. WINDS REMAIN EXTREMELY LIGHT WITH
A SLIGHT OFFSHORE COMPONENT. WINDS ARE PROGGED TO PICK UP SLIGHTLY
THIS AFTERNOON AND VEER INCREASINGLY OFFSHORE.

FORECAST REMAINS ON TRACK...NO UPDATES REQUIRED.

FROM PREVIOUS DISCUSSION...HIGH TEMPERATURES TODAY ARE SOMEWHAT
DIFFICULT TO PREDICT. MANY PLACES WILL START OUT COOLER AND OFFSHORE
FLOW HAS DIMINISHED SINCE YESTERDAY...TWO FACTORS WHICH POINT TOWARDS
A COOLER DAY. HOWEVER...MODELS INDICATE THAT OFFSHORE FLOW WILL BEGIN
TO STRENGTHEN TODAY AND THE FORT ORD PROFILER SHOWS THAT THE AIRMASS
ALOFT HAS WARMED SINCE YESTERDAY AT THIS TIME. NAM MOS GUIDANCE
INDICATES SEVERAL DEGREES OF WARMING TODAY...WHICH IS PROBABLY
UNREALISTIC GIVEN CURRENT CONDITIONS. SO HAVE FOLLOWED THE MORE
CONSERVATIVE WARMING TREND OF JUST A FEW DEGREES INDICATED BY GFS MOS
GUIDANCE.

OFFSHORE FLOW IS FORECAST TO INCREASE TONIGHT AS HIGH PRESSURE BUILDS
STRONGLY OVER NEVADA. BY 12Z MONDAY THE OFFSHORE GRADIENT FROM WMC
TO SFO IS FORECAST TO INCREASE TO ABOUT 12 MB AND BOTH THE NAM AND
GFS RAMP UP 925 MB NE WINDS INTO THE 30 TO 40 KNOT RANGE ACROSS
MUCH OF THE SF BAY AREA. CURRENT INDICATIONS ARE THAT WINDS WILL
COME CLOSE TO ADVISORY LEVELS IN THE HILLS TONIGHT AND MONDAY...AND
WILL NEED TO EVALUATE THE NEED FOR AN ADVISORY WHEN THE 12Z MODEL
DATA ARRIVES. IN ADDITION TO WINDY CONDITIONS IN THE HILLS...LOCALLY
BREEZY CONDITIONS WILL DEVELOP NEAR SEA LEVEL LATE TONIGHT AND
ESPECIALLY ON MONDAY WHEN THE NOCTURNAL INVERSION BREAKS. STRONGEST
LOW LEVEL WINDS WILL OCCUR NEAR THE DELTA AND BELOW COASTAL
CANYONS WHERE GUSTS TO 30 MPH ARE LIKELY ON MONDAY. WINDS WILL BEGIN
TO EASE ON MONDAY NIGHT...AND ESPECIALLY ON TUESDAY...AS THE GREAT
BASIN HIGH WEAKENS.

STRONGER OFFSHORE FLOW ON MONDAY WILL CONTRIBUTE TO WARMER
TEMPERATURES THAT DAY. IN ADDITION...THE AIRMASS ALOFT IS FORECAST
TO WARM FURTHER. IN FACT...BOTH THE NAM AND GFS WARM 850 MB TEMPS
FROM ABOUT 16 DEG C TODAY TO NEARLY 19 DEG C ON MONDAY. 70S WILL BE
COMMON ON MONDAY. A FEW RECORD HIGHS MAY BE SET TODAY...BUT RECORDS
WILL PROBABLY FALL MORE EASILY ON MONDAY.

STRONGER WINDS OVER THE NEXT 24 HOURS WILL PUT AN END TO FOG...AT
LEAST A DAY OR TWO. BUT AS WINDS EASE...FOG WILL REDEVELOP AND BY
MIDWEEK WE SHOULD SEE PATCHY FOG RETURN TO THE NORTH AND EAST BAY
VALLEYS. OFFSHORE FLOW IS FORECAST TO REMAIN LIGHT FOR THE REMAINDER
OF THE WEEK AND THIS WILL ALLOW FOG TO BECOME MORE WIDESPREAD IN
THE NORTH AND EAST BAY DURING THE SECOND HALF OF THE WEEK. FOG WILL
BECOME MORE PERSISTENT AS WELL...AND WILL CLEAR LATER EACH DAY. THE
RESULT WILL BE MUCH COOLER TEMPERATURES IN PLACES LIKE NAPA...SAN
RAFAEL...AND CONCORD DURING THE SECOND HALF OF THE WEEK. ELSEWHERE...
TEMPERATURES WILL TREND MORE GRADUALLY LOWER DURING THE SECOND HALF
OF THE WEEK AS THE UPPER RIDGE BEGINS TO WEAKEN.

THE MEDIUM RANGE MODELS HAVE LATELY BEEN INDICATING THAT THE
PERSISTENT WEST COAST RIDGE WILL SHIFT EAST AND WEAKEN ENOUGH BY THE
EARLY PART OF NEXT WEEK TO ALLOW THE WESTERLIES TO BREAK THROUGH A
BIT AND PERHAPS PUT AN END TO OUR LONG PERIOD OF DRY WEATHER. BUT THE
LATEST MODEL RUNS SHOW VERY LITTLE PROMISE OF ANY SIGNIFICANT RAIN
THROUGH JANUARY 20. AND...THE 00Z ECWMF INDICATES THAT RIDGING MAY
RE-AMPLIFY AFTER A WEAK AND DRY TROUGH MOVES THROUGH ON THE 20TH. THE
UPSHOT IS THAT THERE IS NO COMPELLING EVIDENCE YET OF A PATTERN
CHANGE ANYTIME SOON.

&&

.AVIATION...AS OF 9:55 AM PST SUNDAY...HIGH PRESSURE AT THE SURFACE
OVER THE GREAT BASIN WITH LOWER PRESSURE JUST OFF THE COAST
CONTINUES TO SUPPORT OFFSHORE WINDS OVER THE SAN FRANCISCO BAY AND
MONTEREY BAY AREAS. WINDS GENERALLY LIGHT ALTHOUGH SOME CHANNELING
LOCALLY INCREASING WIND SPEEDS AND CAUSING LOW-LEVEL TURBULENCE
BELOW PASSES. HIGH PRESSURE ALOFT WITH ITS SUBSIDENCE MAINTAINING A
DRY AIR MASS. WITH THE AIR MASS DRY HAVE ONLY PUSHED LOCAL AND
TEMPORARY IFR VISIBILITIES VICINITY OF KSTS AFT 08Z OTHERWISE CAVU
CONDITIONS TO PREVAIL FOR THE FORECAST AREA. FOR KSFO AND VICINITY...
NORTHEAST WIND FLOW WITH SPEEDS BELOW 10KTS FOR THE DAY WITH ONLY A
BRIEF SWITCH TO LIGHT NORTHWEST WIND AFT 00Z BEFORE BECOMING
LIGHT/VARIABLE BY 05Z.

&&

.CLIMATOLOGY...

RECORD HIGH TEMPERATURES FOR SUNDAY JAN 11TH...

CITY:            FORECAST   RECORD   YEAR
                 HIGH       HIGH     OF RECORD
---------------------------------------------------
NAPA             67         76       1924
OAKLAND CITY     69         68       1983
SFO AIRPORT      64         69       1959
SF CITY          66         66       1966
SAN JOSE         70         69       1959
SAN RAFAEL       62         69       1953
SANTA ROSA       68         74       1962

KING CITY        77         86       1915
SALINAS          76         77       1996
SANTA CRUZ       70         74       1996

RECORD HIGH TEMPERATURES FOR MONDAY JAN 12TH...

CITY:            FORECAST   RECORD   YEAR
                 HIGH       HIGH     OF RECORD
---------------------------------------------------
NAPA             68         74       1924
OAKLAND CITY     70         65       1980
SFO AIRPORT      66         68       1980
SF CITY          67         67       1948
SAN JOSE         73         71       1948
SAN RAFAEL       66         68       1948
SANTA ROSA       73         66       1967

KING CITY        76         89       1915
SALINAS          76         76       1983
SANTA CRUZ       72         79       1983

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA...PT ARENA TO PT PIEDRAS BLANCAS 20-60 NM OFFSHORE.

&&

PUBLIC/CLIMO: CW/DYKEMA
AVIATION/MARINE: GUDGEL

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Jan 11, 5:18 AM PST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
518 AM PST SUN JAN 11 2009

CAZ507-511-121400-
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
518 AM PST SUN JAN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS AND
EAST BAY HILLS.

.DAY ONE...SUNDAY AND SUNDAY NIGHT

NORTHEAST WINDS WILL INCREASE IN THE HILLS OF THE NORTH AND EAST
BAY ON SUNDAY NIGHT. WIND GUSTS OF 40 MPH OR LOCALLY HIGHER ARE
POSSIBLE IN THE HILLS OVERNIGHT. A WIND ADVISORY MAY BE NEEDED FOR
ELEVATIONS ABOVE 1000 FEET TONIGHT AND MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOCALLY WINDY CONDITIONS WILL CONTINUE IN THE HILLS THROUGH
MONDAY. WIND GUSTS AS HIGH AS 40 MPH...OR LOCALLY HIGHER...ARE
POSSIBLE IN THE NORTH AND EAST BAY HILLS. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

DYKEMA

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.